# SDR ASAA2017052020838

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,732 hours, 8,269 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 PACK LIGHT ON,  RECALL,  EXTINGUISHES AFTER RESET.  ACFT GROUNDED.  RT PACK TEMP CONTROL INOPERATIVE.  PERFORMED PACK, ZONE TEMP CONTROL BITE TEST IAW AMM 21-61-00-700-806-002.  RAM AIR ACTUATOR WAS FAULTED ON PREVIOUS LEG.  PERFORMED FIM 21-53 TASK 804, AFTER PACK OPERATION ON GROUND FOR ONE HOUR, NO FAULTS. NO PREVIOUS HISTORY IN 30 DAYS ON RT PACK. CHECKED GOOD.
